# SDR SWAA2024061897315

- Difficulty date: June 1, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL#241#AF DELAMINATED<[01] RECEIVED NEW FLOORPANEL PN. 144A5810-127; PANEL WILL BE CLOSED ON TTG8Q00T33ZX .;[02] FINAL INSPECTION; VERIFIED STEP #1 SUB -1. AUDIT C/W REF. MPM 52.02.02.
